# SDR IPXA2025020939803

- Difficulty date: January 11, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: A5361235620000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR10 R/H SIDE HAS A CRACKED CEILING CORNER BRACKET. DOT 60-001. INSTALLED BRACKET IAW A300-600 SRM 51-40-21, HILOCK P/N: DAN5-6-4, BATCH # 0004128103.
